# SDR REXA2021032600259

- Difficulty date: March 26, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 37,794 hours, 28,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED POWER ASSIST CABLE PULLEY BRACKET. - REPAIRED PAX DOOR DRAG ANGLE IAW CRJ 700 SRM 52-11-04-201-002-A01 TYPE II REPAIR.
